but for the last 2 days I have been having pain on my right side. I have moderate kidney damage bcause of nsaids, could Prednisone be damaging my kidneys, I only been on Prednisone for 7 days an need 3 more days before I finish with the treatment.
Hi, although prednisolone shouldn't directly exacerbate renal damage, it is recommended that you disclose any kidney troubles to your doctor before steroids are prescribed. I assume he/she is aware of your medical history? To be on the safe side seek advice from a doctor or pharmacist before completing the course.
Hi Betty & welcome to the site. I assummed you are new as I have not seen you post before. At any rate your doctor, if he knows your history, should have given you a cortisone cream for your rash(you can buy some over the counter at a lower dose). I am including a site about prednisone you should read, I would call your doctor immediately or go to the ER as you shouldn't stop it suddenly. How many days have you taken it & how many left. How many pills exactly? If its like a medro dose pack they have you take 6 first day 5 second & so one If you are down quite a ways you would be ok to just stop it. I was on 60mg. had made me so sick they had me stop at that dose with no side effects other than feeling better. Hope this helps. Please read this article & who shouldnt take this med, Hope this helps you.
P>S> You still need to get out about your kidney even if you stop the prednisone.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2011 • 1 answer
Posted 7 Jun 2011 • 4 answers
Posted 4 Mar 2015 • 2 answers
Posted 13 Apr 2015 • 2 answers
Posted 30 Apr 2017 • 1 answer